# SDR SWIA200414223

- Difficulty date: November 1, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft time: 25,008 hours, 32,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OMEGA BEAM  LOCATED 3 INCHES AFT OF FRAME 30 CENTER BUTT STRAP. (ITEM FOUND AT C-CHECK INSPECTION.) CRACKED AREA, REPAIRED IAW EMB 120 SRM 51-70-05, FIG 1.
